MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP - UTS, ENGLISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP - UTS, ENGLISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-83
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the cs300 intra-aortic balloon pump (iabp) unit is not functional.It is unknown under which circumstances the event occurred or if there was any patient involvement.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Getinge field service engineer (fse) confirmed reported issue.Display would not work.Replaced the video monitor panel (0160-00-0113) and video cable (0012-00-1747).Verified unit calibrated and passes all functional and safety tests per factory specifications, returned to customer and cleared for clinical use.
 
Event or Problem Description
It was reported that, the cs300 intra-aortic balloon pump (iabp) unit is not functional.There was no patient involvement.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP - UTS, ENGLISH, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key15175165
Report Number2249723-2022-01954
Device Sequence Number6269955
Product Code DSP
UDI-Device Identifier10607567108285
UDI-Public10607567108285
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-83
Device Catalogue Number0998-00-3023-83
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2022
Supplement Date Received by Manufacturer02/12/2024
02/12/2024
Initial Report FDA Received Date08/05/2022
Supplement Report FDA Received Date03/11/2024
03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2007
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown